# SDR SWIA202266758

- Difficulty date: September 15, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE HOLES ON PLUG FLAP END ATTACH RH I/B FLAP VANE SKIN AT PANEL 684MB     (C-CHECK RO 11/8/2022)    REMOVED AND REPLACED RH IB FLAP VANE END PLUG REF CRJ200 SRM 51-42-13 & DWG 601R14302 REV E. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION CARD FOR WORK PERFORMED
